# SDR AALA20110105DFW19

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 63,500 hours, 22,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29D ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 29D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
